Asymptotic Geometric Analysis

Proceedings of the Fall 2010 Fields Institute Thematic Program

ISBN: 978-1-4614-6405-1 (Print) 978-1-4614-6406-8 (Online)

Table of contents (18 chapters)

  1. Front Matter

    Pages i-x

  2. No Access

    Book Chapter

    Pages 1-20

    The Variance Conjecture on Some Polytopes

  3. No Access

    Book Chapter

    Pages 21-38

    More Universal Minimal Flows of Groups of Automorphisms of Uncountable Structures

  4. No Access

    Book Chapter

    Pages 39-44

    On the Lyapounov Exponents of Schrödinger Operators Associated with the Standard Map

  5. No Access

    Book Chapter

    Pages 45-54

    Overgroups of the Automorphism Group of the Rado Graph

  6. No Access

    Book Chapter

    Pages 55-73

    On a Stability Property of the Generalized Spherical Radon Transform

  7. No Access

    Book Chapter

    Pages 75-144

    Banach Representations and Affine Compactifications of Dynamical Systems

  8. No Access

    Book Chapter

    Pages 145-187

    Flag Measures for Convex Bodies

  9. No Access

    Book Chapter

    Pages 189-209

    Operator Functional Equations in Analysis

  10. No Access

    Book Chapter

    Pages 211-228

    A Remark on the Extremal Non-Central Sections of the Unit Cube

  11. No Access

    Book Chapter

    Pages 229-245

    Universal Flows of Closed Subgroups of S and Relative Extreme Amenability

  12. No Access

    Book Chapter

    Pages 247-270

    Oscillation of Urysohn Type Spaces

  13. No Access

    Book Chapter

    Pages 271-288

    Euclidean Sections of Convex Bodies

  14. No Access

    Book Chapter

    Pages 289-298

    Duality on Convex Sets in Generalized Regions

  15. No Access

    Book Chapter

    Pages 299-312

    On Polygons and Injective Mappings of the Plane

  16. No Access

    Book Chapter

    Pages 313-340

    Abstract Approach to Ramsey Theory and Ramsey Theorems for Finite Trees

  17. No Access

    Book Chapter

    Pages 341-357

    Some Affine Invariants Revisited

  18. No Access

    Book Chapter

    Pages 359-380

    On the Geometry of Log-Concave Probability Measures with Bounded Log-Sobolev Constant

  19. No Access

    Book Chapter

    Pages 381-395

    f-Divergence for Convex Bodies